# SDR CALA2025041103685

- Difficulty date: April 9, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N37530
- Make and model: Boeing 737-9
- Aircraft serial: 43465
- Aircraft time: 14,412 hours, 4,733 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L GIRT BAR DIFFICULT TO ARM/DISARM CHECKED AND CLEANED FLOOR MOUNTED SLIDE BRACKETS AND CHECKED GIRT BAR RELEASE FOR SECURITY NO DIFFICULTY NOTED IN ARMING SLIDE ASSY IAW AMM TASK 03-25-66-200-801.
